# SDR HYIA20160226001

- Difficulty date: February 19, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: C4020080
- Aircraft time: 28,715 hours, 12,722 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN CABIN.  RAN ACFT, RAN HEATER & PERFORMED INSPECTION OF FUEL SYS COMPONENTS.  AT NO POINT DURING INSPECTION WAS EVIDENCE OR SMELL OF FUEL DETECTED.
